# SDR VNAA20240726014

- Difficulty date: June 16, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC670334671
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO: DURING INSPECTION OF THE TASK CARD 53-10-219B, IT WAS DETECTED CORROSION ON BULKHEAD DOOR POST RBL 12 & LBL 12 AT FS280.00.     BULKHEAD DOOR POST RBL 12 AND LBL 12 WERE REPAIRED PER CRJ900 SRM 53-11-10-201-006-A01
